• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 4 fuera de 34 páginas
Examen

ANCC CV-BC Comprehensive Final Test 2025 (With Solns)

Document preview thumbnail
Vista previa 4 fuera de 34 páginas

ANCC CV-BC Comprehensive Final Test 2025 (With Solns)ANCC CV-BC Comprehensive Final Test 2025 (With Solns)ANCC CV-BC Comprehensive Final Test 2025 (With Solns)

Vista previa del contenido

Cardiac Vascular Nursing Certification

Comprehensive Final Test (Qns & Ans)

2025

1. Scenario: A 68‑year‑old patient with a history of coronary
artery disease presents to the emergency department with crushing
chest pain, diaphoresis, and shortness of breath. The ECG reveals
ST‑segment elevation in the anterior leads. Which initial
intervention should be prioritized?
- A) Initiate sublingual nitroglycerin immediately
- B) Prepare for emergent percutaneous coronary intervention
(PCI)
- C) Administer a beta‑blocker to reduce heart rate
- D) Provide oxygen via nasal cannula and schedule an
echocardiogram




©2025

, ANS: B) Prepare for emergent percutaneous coronary
intervention (PCI)
Rationale: In ST‑elevation myocardial infarction (STEMI),
rapid reperfusion therapy by PCI is the most effective intervention
to restore coronary blood flow, limit infarct size, and improve
survival.


2. Scenario: A 75‑year‑old man with known heart failure and
reduced ejection fraction (30%) is admitted with signs of acute
decompensation. His assessment reveals pulmonary crackles,
increased weight, and a BNP level significantly above baseline.
Which pharmacologic intervention is most appropriate as an
initial treatment?
- A) Increase the dosage of his beta‑blocker
- B) Initiate intravenous (IV) diuretic therapy
- C) Start a high‑dose ACE inhibitor
- D) Administer supplemental oxygen only


ANS: B) Initiate intravenous (IV) diuretic therapy
Rationale: IV diuretics effectively reduce fluid overload in
patients with decompensated heart failure, thereby relieving
pulmonary congestion and peripheral edema promptly.


3. Scenario: A 70‑year‑old patient with chronic kidney disease
(CKD) and atrial fibrillation is managed on warfarin. During a
©2025

,routine follow‑up, the patient’s INR is subtherapeutic. The patient
reports eating large amounts of spinach daily. What is the most
likely explanation?
- A) Excess vitamin C intake interferes with warfarin
metabolism
- B) High dietary vitamin K from spinach antagonizes
warfarin’s effect
- C) Spinach accelerates gastrointestinal absorption of
warfarin
- D) Spinach-induced diarrhea reduces warfarin absorption


ANS: B) High dietary vitamin K from spinach antagonizes
warfarin’s effect
Rationale: Foods rich in vitamin K, such as spinach, can
counteract the anticoagulant effects of warfarin by promoting
clotting factor synthesis, leading to subtherapeutic
anticoagulation.


4. Scenario: A patient with a history of left ventricular
hypertrophy (LVH) secondary to chronic hypertension presents
for evaluation. The nurse reviews the patient’s ECG, which shows
deep S waves in V1–V3 and tall R waves in V5–V6. Which
condition is most consistent with these findings?
- A) Atrial fibrillation
- B) Left bundle branch block

©2025

, - C) Left ventricular hypertrophy
- D) Right ventricular hypertrophy


ANS: C) Left ventricular hypertrophy
Rationale: The described ECG pattern—deep S waves in the
anterior leads coupled with tall R waves in the lateral leads—is
characteristic of LVH, which results from chronic pressure
overload such as in long-standing hypertension.


5. Scenario: A 65‑year‑old patient is admitted with acute
coronary syndrome and is started on dual antiplatelet therapy
(aspirin and clopidogrel). Which laboratory value should be
closely monitored for bleeding complications?
- A) Hemoglobin and hematocrit
- B) Serum creatinine
- C) Electrolyte panel
- D) Liver function tests


ANS: A) Hemoglobin and hematocrit
Rationale: Monitoring hemoglobin and hematocrit levels is
crucial to detect occult bleeding early, especially in patients
receiving antiplatelet therapy.



©2025

Información del documento

Subido en
30 de abril de 2025
Número de páginas
34
Escrito en
2024/2025
Tipo
Examen
Contiene
Desconocido
$15.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Seller avatar
Los indicadores de reputación están sujetos a la cantidad de artículos vendidos por una tarifa y las reseñas que ha recibido por esos documentos. Hay tres niveles: Bronce, Plata y Oro. Cuanto mayor reputación, más podrás confiar en la calidad del trabajo del vendedor.
Examiner651
5.0
(2)
Vendido
21
Seguidores
5
Artículos
3724
Última venta
3 meses hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes